I Need Advice! by mm19577 ..... Mirena, Skyla IUD Forum
Date: 1/2/2008 1:07:30 PM ( 13 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I got this mirena Iud put in, in October. About 2 weeks later I started get very bad chest and upper back pains. When it hits me it's like an attack with a heavy feeling in my chest and sharp shooting pains. It makes me very scared thinking something is wrong with me but when I don't feel this way I feel like my normal self again. I also catch bladder infections often or what feels like a bladder infection. It doesn't burn like a bladder when i go to the restroom, it just feels irritated like the iud is pushing on my bladder. And occasionally my I get very bad stomach pains. I am more worried about the chest and upper back pains though. If it wouldn't be for the chest pains I could live with the rest. I keep thinking the chest pain will eventually go away but it might go away for 2 weeks then it's back again. If anyone has had this experience please give me some advice. Thanks
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=1075534